The Clifford algebra and the Spinor group of a Hilbert space
Compositio Mathematica, Volume 25 (1972) no. 3, pp. 245-261.
@article{CM_1972__25_3_245_0,
     author = {La Harpe, P. de},
     title = {The {Clifford} algebra and the {Spinor} group of a {Hilbert} space},
     journal = {Compositio Mathematica},
     pages = {245--261},
     publisher = {Wolters-Noordhoff Publishing},
     volume = {25},
     number = {3},
     year = {1972},
     zbl = {0244.22018},
     mrnumber = {317068},
     language = {en},
     url = {http://archive.numdam.org/item/CM_1972__25_3_245_0/}
}
TY  - JOUR
AU  - La Harpe, P. de
TI  - The Clifford algebra and the Spinor group of a Hilbert space
JO  - Compositio Mathematica
PY  - 1972
DA  - 1972///
SP  - 245
EP  - 261
VL  - 25
IS  - 3
PB  - Wolters-Noordhoff Publishing
UR  - http://archive.numdam.org/item/CM_1972__25_3_245_0/
UR  - https://zbmath.org/?q=an%3A0244.22018
UR  - https://www.ams.org/mathscinet-getitem?mr=317068
LA  - en
ID  - CM_1972__25_3_245_0
ER  - 
%0 Journal Article
%A La Harpe, P. de
%T The Clifford algebra and the Spinor group of a Hilbert space
%J Compositio Mathematica
%D 1972
%P 245-261
%V 25
%N 3
%I Wolters-Noordhoff Publishing
%G en
%F CM_1972__25_3_245_0
La Harpe, P. de. The Clifford algebra and the Spinor group of a Hilbert space. Compositio Mathematica, Volume 25 (1972) no. 3, pp. 245-261. http://archive.numdam.org/item/CM_1972__25_3_245_0/

W. Ambrose [1] Structure theorems for a special class of Banach algebras. Trans. AMS 57 (1945) 364-386. | MR | Zbl

M.F. Atiyah, R. Bott and A. Shapiro [2] Clifford modules. Topology vol. 3 suppl. 1 (1964) 3-38. | MR | Zbl

M.F. Atiyah and I.M. Singer [3] Index of elliptic operators III. Ann. of Math. 87 (1968) 546-604. | MR | Zbl

R.J. Blattner [4] Automorphic group representations. Pacific J. Math. 8 (1958) 665-677. | MR | Zbl

N. Bourbaki [5] Algèbre, chapitre 9. Hermann 1959. | Zbl

C. Chevalley [6] The algebraic theory of spinors. Columbia University Press, New York 1954. | MR | Zbl

Ja L. Dalec'Kii [7] Infinite dimensional elliptic operators and parabolic equations connected with them. Russian Math. Surveys 29 (1970) no 4, 1-53. | Zbl

J. Dieudonné [8] Eléments d'analyse, 2. Gauthiers-Villars 1968. | Zbl

J. Dixmier [9] Les algèbres d'opérateurs dans l'espace hilbertien (algèbres de von Neumann), deuxième édition. Gauthier-Villars 1969. | MR | Zbl

S. Doplicher and R.T. Powers [10] On the simplicity of the even CAR algebra and free field models. Commun. Math. Phys. 7 (1968) 77-79. | MR | Zbl

A. Guichardet [11] Produits tensoriels infinis et représentations des relations d'anticommutation. Ann. Scient. Ec. Norm. Sup. (3) 83 (1966) 1-52. | Numdam | MR | Zbl

A. Haefliger [12] Sur l'extension du groupe structural d'un espace fibré. C. R. Acad. Sci. Paris 243 (1956) 558-560. | MR | Zbl

V.L. Hansen [13] Some theorems on direct limits of expanding sequences of manifolds. Math. Scand. 29 (1971) 5-36. | MR | Zbl

P. De La Harpe [14] Classical Banach-Lie algebras and Banach-Lie groups in Hilbert space. Springer Lecture Notes, 285 (1972). | MR | Zbl

F. Hirzebruch [15] Topological methods in algebraic geometry. Third edition, Springer 1966. | MR | Zbl

N. Jacobson [16] Lie algebras. Interscience 1962. | MR | Zbl

M. Karoubi [17] Algèbres de Clifford et K-théorie. Ann. Scient. Ec. Norm. Sup. (4) 1 (1968) 161-270. | Numdam | MR | Zbl

U. Koschorke [18] Infinite dimensional K-theory and characteristic classes of Fredholm bundle maps. Global Analysis, Berkeley, July 1968. Proc Sympos. Pure Math., XV (1970) 95-133. | MR | Zbl

M. Lazard [19] Groupes différentiables. 'Neuvième leçon' of a course to be published in book-form.

J. Milnor [20] Spin structures on manifolds. Enseignement Math. (2) 9 (1963) 198-203. | MR | Zbl

R.S. Palais [21 ] Homotopy theory of infinite dimensional manifolds. Topology 5 (1966) 1-16. | MR | Zbl

C.R. Putnam and A. Wintner [22] The orthogonal group in Hilbert space. Amer. J. Math. 74 (1952) 52-78 | MR | Zbl

D. Shale and W.F. Stinespring [23] Spinor representations of infinite orthogonal groups. J. Math. Mech. 14 (1965) 315-322. | MR | Zbl

J. Slawny [24] Representations of canonical anticommutation relations and implementability of canonical transformations. Thesis, The Weizmann Institute of Science, Rehovot 1969. | Zbl

J. Slawny [25] Same title. Commun. Math. Phys. 22 (1971) 104-114. | Zbl

E. Størmer [26] The even CAR-algebra. Commun. Math. Phys. 16 (1970) 136-137. | MR | Zbl